# SDR 5APR577Y45

- Difficulty date: October 18, 2010
- Submitted: October 26, 2010
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N708AF
- Make and model: Pilats PC1247
- Aircraft serial: 708
- Aircraft time: 3,505 hours, 3,325 cycles
- Engine: Pwa PT6A67B
- Engine time: 3,505 hours, 3,325 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 5572012334
- Condition: Dented
- Location: Zone 600
- Part time: 3,505 hours, 3,325 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(5APR) RT WING AND DE-ICE BOOT DAMAGE FROM BIRDSTRIKE NOTICED AFTER POST FLIGHT INSPECTION.
